# SDR ASAA2025011755412

- Difficulty date: January 17, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 61,209 hours, 18,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORT EXIT SIGN HAS FALLEN DOWN AT ROW 15. GROUNDED - YES. RE-SECURED EXIT SIGN LENS AT CENTER CABIN ISLE. NO DEFECTS NOTED.
